# SDR 9601712286

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO MSP, NO GEAR DOWN AND LOCKED ON RIGHT LANDING GEAR.  AIRCRAFT MADE A GO-AROUND AND LANDED ON SECOND APPROACH WITHOUT INCIDENT.  REPLACED THE LIGHT BULB.  CHECKED OK.
